Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 2, Pages 293–302 (Mi zvmmf2449)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The solution of non-stationary problems of linear programming

R. Gabasov, F. M. Kirillova, E. A. Kostina

Minsk

Full text: PDF file (998 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:2, 237–245

Bibliographic databases:
UDC: 519.852.6
MSC: 90C05
Received: 15.04.1993
Revised: 29.04.1994

Citation: R. Gabasov, F. M. Kirillova, E. A. Kostina, “The solution of non-stationary problems of linear programming”, Zh. Vychisl. Mat. Mat. Fiz., 35:2 (1995), 293–302; Comput. Math. Math. Phys., 35:2 (1995), 237–245

Citation in format AMSBIB
\Bibitem{GabKirKos95}
\by R.~Gabasov, F.~M.~Kirillova, E.~A.~Kostina
\paper The solution of non-stationary problems of linear programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 2
\pages 293--302
\mathnet{http://mi.mathnet.ru/zvmmf2449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1319810}
\zmath{https://zbmath.org/?q=an:0845.90084}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 2
\pages 237--245
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RE78600010}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2449
  • http://mi.mathnet.ru/eng/zvmmf/v35/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Gabasov, F. M. Kirillova, E. A. Kostina, “An adaptive method for solving $l_1$-extremum value problems”, Comput. Math. Math. Phys., 38:9 (1998), 1400–1411  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:228
    Full text:97
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021